# SDR HEEA087855

- Difficulty date: June 17, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 4,993 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339107
- Condition: Failed
- Location: Blower Shaft
- Component: Blower Shaft
- Component part number: 407040303119
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO BALANCE. REPLACED BEARING 407-340-339-107, S/N ZV16525 DUE TO SCRAPPED WITH HANGER; AFT HOUSING 407-040-322-101, S/N 74613-130 DUE TO BOLT BORE WORN OUT.  REPAIRED.
